MAUDE Adverse Event Report: DEXCOM, INC. T:SLIM G5 SYSTEM; CONTINUOUS GLUCOSE MONITOR

DEXCOM, INC. T:SLIM G5 SYSTEM; CONTINUOUS GLUCOSE MONITOR
Model Number 9438-06
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a sensor expiration alert occurred prematurely.There was no reported adverse impact.The sensor was replaced to resolve the issue.
 
Event or Problem Description
 
Additional Manufacturer Narrative

Brand Name
T:SLIM G5 SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence drive
san diego CA 92121
MDR Report Key11605421
Report Number3013756811-2021-41226
Device Sequence Number3290966
Product Code OYC
UDI-Device Identifier00386270000019
UDI-Public(01)00386270000019
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P140015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number9438-06
Device Catalogue NumberSTT-GF-001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 03/19/2021
Supplement Date Received by Manufacturer03/19/2021
Initial Report FDA Received Date04/01/2021
Supplement Report FDA Received Date04/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age36 YR
Patient Weight70